New Here, S Boullardi, brain fog, deppression and anxiety

Home The Candida Forum Candida Questions New Here, S Boullardi, brain fog, deppression and anxiety

This topic contains 3 replies, has 2 voices, and was last updated by  raster 4 years, 10 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #118887

    fezz998
    Member
    Topics: 1
    Replies: 1

    Hi there

    Long story short, i am (i thought)a relatively healthy 34 year old, regular exercise, eat ok, not the worst, not the best.

    I have a suspected prostate infection, saw Doc, prescribed antibiotics, Ciproflaxin, lasted 12 days but had bad reaction, heart palps, shortness of breath etc, during the Ciproflaxin had quite a bit of brain fog, was occasionally using S boulardi at the same time but blamed the antibiotic for the brain fog.

    Started Trimethroprim instead for 28 days, felt relatively normal the whole time, didn’t cure the prostate problem though.

    When i finished the Trimethroprim i started probiotics and S boulardi, i thought it would be good to get my immune system back up and strongly suspected some Candida influence in all this anyway, i seem a prime candidate atleast.

    About 5 days into S Boulardi (5 billion twice a day) and everyday probiotics (both optibac brand) i experienced Massive body fatigue, tiredness, brain fog, anxiety and deppression. i stopped all supplements 4 days ago but still have these symptoms.

    Now a bit of background, I had a sinus infection about 6 years ago, it was bacterial, it cleared up with antibiotics, i then had recuring sinus infectiions a few years later for 2 years constant with constant post nasal drip, 6 rounds of antibiotics, never helped, left me constipated, hemmoriods (gone now). eventually found i had a dead tooth, had the tooth out no more actual sinus infections but constant sinus mucus, post nasal drip ever since, also have itchy anus sometimes (sorry).

    Have had occasional tiredness over the years, i react to alchohol quite badly, indeed my prostate problems started after drinking alot at Xmas, normally i don’t drink alot, last time i was on holiday i had a few drinks and a lots of pizza and felt like i had the flu for 24 hours.

    So is this a reaction to S boullardi? or the acidpholis probiotics? i really hope it passes, i hate being spaced out, never had this before, very scary!

    thanks for your time
    Tim

    #118890

    raster
    Participant
    Topics: 104
    Replies: 6838

    You don’t have a detox plan. When you kill yeast you need to detox the toxins, otherwise the toxins will recirculate in the body making you feel bad.

    http://www.thecandidadiet.com/forum/yaf_postst9434_Die-off-remedies-post–will-edit-more-in-time.aspx

    -raster

    #118894

    fezz998
    Member
    Topics: 1
    Replies: 1

    Would Candida dying cause brain fog and flushing in face?

    I have stopped all supplements, surely that this should of passed after 4 days, i thought the Boullardi was only transient anyway so would be out of my system by now.

    I want to detox but i have a prepaid holiday in 2 weeks and don’t want to feel like this then, semi normal would be fine, i was planning on getting on top of this after that.

    Also worried its a delayed side effect of the Ciproflaxin from over 5 weeks ago!

    #118908

    raster
    Participant
    Topics: 104
    Replies: 6838

    I’d focus on detoxing and then you’ll feel better. The brain fog is likely caused solely by the dying candida toxins which damage your brain and body.

    -raster

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘New Here, S Boullardi, brain fog, deppression and anxiety’ is closed to new replies.